Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Matrix summability of convex sequences


Author: David F. Dawson
Journal: Proc. Amer. Math. Soc. 19 (1968), 1035-1038
MSC: Primary 40.31
DOI: https://doi.org/10.1090/S0002-9939-1968-0232125-X
MathSciNet review: 0232125
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Hadamard, Deux théorèmes d'Abel sur la convergence des séries, Acta Math. 27 (1903), 177-183. MR 1554980
  • [2] Hans Hahn, Über Folgen linearer Operationen, Monatsh. Math. 32 (1922), 3-88. MR 1549169

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232125-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society